Journal of Symbolic Logic

Finite Sets and Frege Structures

John L. Bell

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 4 (1999), 1552-1556.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745936

Mathematical Reviews number (MathSciNet)
MR1780069

Zentralblatt MATH identifier
0952.03066

JSTOR
links.jstor.org

Citation

Bell, John L. Finite Sets and Frege Structures. J. Symbolic Logic 64 (1999), no. 4, 1552--1556. https://projecteuclid.org/euclid.jsl/1183745936


Export citation